The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (261 KB) | Metadata | Table of Contents | ZAA summary
Volume 32, Issue 2, 2013, pp. 215–232
DOI: 10.4171/ZAA/1482

Published online: 2013-04-08

Existence of Mild Solutions for Semilinear Nonlocal Cauchy Problems in Separable Banach Spaces

Leszek Olszowy[1]

(1) Rzeszów University of Technology, Poland

In the paper we study the existence of mild solutions of a semilinear evolution equation with nonlocal initial conditions under the assumptions of the Hausdorff measure of noncompactness in separable Banach space.

Keywords: Evolution system, measure of noncompactness, mild solution, semilinear equation of evolution

Olszowy Leszek: Existence of Mild Solutions for Semilinear Nonlocal Cauchy Problems in Separable Banach Spaces. Z. Anal. Anwend. 32 (2013), 215-232. doi: 10.4171/ZAA/1482